# SDR SWIA200413255

- Difficulty date: April 30, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 12,662 hours, 11,298 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Overheat Loop
- Stage of operation: TX
- How discovered: C
- Nature of condition: L, P
- Precautionary procedure: O

## Discrepancy

RIGHT JETPIPE LOOP B-INOP.  REMOVED OVERHEAT AND FIRE DETECTOR CONTROL BOX CONNECTORS.  CLEANED CONTACTS AND REINSTALLED CONNECTORS.  OPS CHECK GOOD.
